# SDR AU010316

- Difficulty date: March 19, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 902015
- Condition: Failed
- Location: Dc Generator
- Part time: 91 cycles
- Component: Dc Generator, Prestolite, ALU9405
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE ALTERNATOR BEARING FAILED.
